# SDR UALA2013041002416

- Difficulty date: April 10, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 52,285 hours, 13,902 cycles
- Engine: Pwa PW4056
- System (JASC): 2400 · Electrical Power System
- Part: Cover
- Condition: Damaged
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE CHASE COVER HAS HOLES AND IS HANGING DOWN.  REMOVED AND REPLACED COVER, AC OK TO CONTINUE.
